Pacific Journal of Mathematics

A stochastic Fatou theorem for quasiregular functions.

Bernt Øksendal

Article information

Source
Pacific J. Math., Volume 136, Number 2 (1989), 311-327.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650732

Mathematical Reviews number (MathSciNet)
MR978618

Zentralblatt MATH identifier
0671.30035

Subjects
Primary: 30D40: Cluster sets, prime ends, boundary behavior
Secondary: 60J45: Probabilistic potential theory [See also 31Cxx, 31D05] 60J60: Diffusion processes [See also 58J65]

Citation

Øksendal, Bernt. A stochastic Fatou theorem for quasiregular functions. Pacific J. Math. 136 (1989), no. 2, 311--327. https://projecteuclid.org/euclid.pjm/1102650732


Export citation

References

  • [I] M. Aizenman and B. Simon, Brownian motion and a Harnack inequality for Schrdinger operators, Comm. Pure and Appl. Math., 35 (1982),209-273.
  • [2] R. Banuelosand B. ksendal,A stochastic approach to quasi-everywhere bound- ary convergence of harmonicfunctions, J. Funct. Anal., 72 (1987), 13-27.
  • [3] R. M. Blumenthal and R. K. Getoor, Markov Processes and Potential Theory, Academic Press 1968.
  • [4] D. L. Burkholder and R. F. Gundy, Extrapolation and interpolation of quasi linear operators on martingales, Acta Math., 124 (1970),249-304.
  • [5] L. Caffarelli, E. Fabes, S. Mortola and S. Salsa, Boundary behaviour ofnonneg- ative solutions of elliptic operators in divergenceform, Indiana Univ. Math. J., 30(1981), 621-640.
  • [6] B. Davis, Applications of the conformal invariance of Brownian motion, Proc. Symp. Pure Math., XXXV, Part 2 (1979), 303-310.
  • [7] E. De Giorgi, Sulla differentiabilita e analitica degli integrali multipliregolari, Mem. Accad. Sci. Torino, S. Ill, Parte I (1957),25-43.
  • [8] R. Durrett, Brownian Motion and Martingales in Analysis, Wadsworth 1984.
  • [9] M. Fukushima, Dirichlet Forms and Markov Processes,North-Holland/Kodan- sha 1980.
  • [10] J. Garnett, Bounded Analytic Functions, AcademicPress 1980.
  • [II] S. Granlund, P. Lindquist and O. Martio, F-harmonic measure in space,Ann. Acad. Sci. Fenn. A. I. Math., 7 (1982),233-247.
  • [12] J. Heinonen and O. Martio, Estimates for F-harmonic measures andksendal's theoremfor quasiconformal mappings, Indiana Univ. Math. J., 36 (1987),659- 683.
  • [13] O. Martio, S. Rickman and J. Vaisala, Definitions for quasiregular mappings. Ann. Acad. Sci. Fenn., Ser A. I., 448 (1969), 1-40.
  • [14] O. Martio and S. Rickman, Boundary behaviourof quasiregular mappings, Ann. Acad. Sci. Fenn. A. I. Math., 507 (1972), 1-17.
  • [15] J. Nash, Continuity of the solutions of parabolic and elliptic equations, Amer. J. Math., 80 (1958),931-954.
  • [16] K. Noshiro, Cluster Sets, Springer-Verlag 1960.
  • [17] B. ksendal,Dirichletforms, quasiregularfunctions and Brownian motion, In- vent. Math., 91 (1988),273-297.
  • [18] D. A. Storvick, Radial limits of quasiconformal functions, Nagoya Math. J., 23 (1963), 199-206.